MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1422120-J
Medical Device Problem Codes Use of Device Problem (1670); Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient; therefore, it will not be returned for evaluation.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system and two (2) ovation ix iliac limbs to treat an abdominal aortic aneurysm (aaa).Reportedly, at implant, the limbs were crossed.Approximately four (4) years post initial procedure the right ovation ix iliac limb had slipped out of the ovation ix main body.Successful reintervention was completed with cannulation of the main body by implanting an ovation ix iliac limb bridging the main body to the iliac limb that slipped out.Final patient status was reported to be discharged on day post re-intervention and fine.Patient will continue to be monitored.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the malposition and right limb stent movement of 5mm, component separation (aortic body and right limb stent) event/incident were confirmed.This is consistent with the reported adverse event/incident.The most likely causation for the right limb stent movement user related due to the malposition of this stent at the initial implant procedure.The right stent was placed 8mm below the left stent.This resulted in the right limb stent and aortic body separation.The final patient status was reported as being stable post the secondary endovascular procedure.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key10950380
Report Number3008011247-2020-00139
Device Sequence Number642097
Product Code MIH
UDI-Device IdentifierM701TVIL1422120J1
UDI-Public+M701TVIL1422120J1/$$3190510FS02061626I
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2019
Device Model NumberTV-IL1422120-J
Device Catalogue NumberTV-IL1422120-J
Device Lot NumberFS020616-26
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date12/05/2020
Supplement Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB (LN FS092915-18); OVATION IX MAIN BODY (LN FS021616-23); OVATION PRIME FILL POLYMER (LN FF031216-02)
Outcome Attributed to Adverse Event Required Intervention;